# SDR SWIA200210916

- Difficulty date: June 8, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 36,689 hours, 44,795 cycles
- Engine: Pwa PW118A
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190204
- Part serial: 2989
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 6,653 hours, 6,994 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT/YAW FAILURE IN FLIGHT.  INSTALLED SERVICEABLE AHC85 COMPUTER.  OPS CHECKS GOOD.  CAPTAIN'S COMPUTER AND GYRO FLAGS ARE INTERMITTENT IN FLIGHT.  INSTALLED SERVICEABLE AHC85 COMPUTER.  OPS CHECKS GOOD.
